# SDR A6WA201140200

- Difficulty date: March 19, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 22,120 hours, 20,487 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Part number: 6229336400
- Part serial: 142JH
- Condition: Malfunctioned
- Location: Rt Ahrs
- Part time: 18,501 hours, 17,325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EFIS COMP MON ROLL AND PITCH, F/O PFD WENT SIDEWAYS AND A/P KICKED OFF.  ACFT RETURN TO DEPARTURE, NORMAL LANDING AND NORMAL BRAKING=WD 4460.  R & R NR 2 AHRS COMPUTER IAW AMM 34-21-01.  OPS CK GOOD.
